# SDR ABXA9500141

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99582424
- Condition: Cracked
- Location: Bs 699-718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND INTERCOSTAL ON LONGERON 6R, BETWEEN FRAMES 699 - 718, CRACKED.  FABRICATED INTERCOSTAL PER ABX PFEA NR PFE-D953-09408 AND INSTALLED IAW DC-9 SRM 51-30-5.
